# SDR Q2SA758011

- Difficulty date: July 22, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Engine: Ge CF650E2
- Engine time: 82,066 hours, 15,122 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: CF650E2
- Part serial: 455965
- Condition: Leaking
- Location: Nr 1
- Part time: 82,066 hours, 15,122 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

DURING THE TAKEOFF ROLL IN OMDB NR 1 EGT GAUGE BRIEFLY WENT TO 0, THEN RETURNED TO NORMAL.  DURING THE CLIMB TO FL 300 IT WAS NOTICED, NR 1 EGT WAS RUNNING SIGNIFICANTLY HOTTER (APPROXIMATELY 80 DEG C) THAN THE OTHERS.  AT THE TOP OF CLIMB, THE NR 1 EGT KEPT CREEPING HIGHER BUT THE OTHER ENGINE PARAMETERS CLOSELY MATCHED THE OTHERS.  SHORTLY AFTER REACHING CRUISE, IT WAS NOTICED THAT NR 1 OIL QUANTITY WAS SLOWLY DECREASING, AS WAS THE OIL PRESSURE.  OIL TEMPERATURE WAS INCREASING TO 150 DEGREES.  IT WAS OBVIOUS THE ENGINE READINGS WERE NORMAL AND WOULD EXCEED LIMITS IF THERE WAS NO INTERVENTION, SO IT WAS DECIDED TO DO A PRECAUTIONARY SHUTDOWN BEFORE ANY SERIOUS DAMAGE WAS DONE.  THE INFLIGHT ENGINE SHUTDOWN CHECKLIST WAS ACCOMPLISHED.  FUEL WAS DUMPED DOWN TO APPROXIMATELY 87,000 LBS DURING THE TURN BACK TO OMSJ.  A THREE ENGINE DESCENT, APPROACH AND LANDING WAS CONDUCTED TO RUNWAY 12 AT OMSJ WITHOUT INCIDENT.  MAINTENANCE PERFORMED AT OMSJ, FOUND  NR 1 FAN CASE SOAKED WITH OIL.  REMOVED AND REPLACED NR 1 ENGINE IAW SAI RNR 4771001, OPS CHECK AND LEAK CHECK NORMAL.  MPA RUN ACCOMPLISHED IAW SAI RNR 4771002 R3, NO DEFECTS NOTED.
